Couldn't find what you looking for?

TRY OUR SEARCH!

My son started taking d-amphetamine today this morning, and his behavior was quiet different, he was crying and getting upset over everything, his mind was all over the place, he was talking more than usual, will this calm some as he continues or will it be the same everyday cause if so I will take him off, I would drather have my happy very active boy than a unhappy very active boy. It didnt seem to calm him at all actually I think he was more active and the getting upset and crying was not good at all. Any help I would greatly appreciatte it. Thanks

Loading...

Recent studies have shown that some children were actually being misdiagnosed with adhd. D-amphetamine, a stimulant, is said to have a paradoxical effect on adhd patients in that it actually calms someone afflicted with adhd, while it causes overactivity in otherwise normal people. If this drug made your child even more overactive and miserable, and if this problem persists, you should consider the possibility that your child may not have adhd at all. He may be one of those exceptionally gifted children who are well beyond their ages.
Reply

Loading...